# SDR SIMA200710611

- Difficulty date: April 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 8,250 hours, 6,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Failed
- Location: Cabin
- Part time: 8,250 hours, 6,158 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS DEAD.  REMOVE AND REPLACE POWER CONTROL RELAY 135 IAW CRJ AMM 20-42-00.  REMOVED AND REPLACED EMERGENCY BATTERIES AND CHARGER IAW CRJ AMM 33-51-17.  ALL ITEMS OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
